Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An internal characterization of the prime radical of a Jordan algebra


Author: Chester Tsai
Journal: Proc. Amer. Math. Soc. 36 (1972), 361-364
MSC: Primary 17C10
DOI: https://doi.org/10.1090/S0002-9939-1972-0313343-X
MathSciNet review: 0313343
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The prime radical of a Jordan algebra $ \mathfrak{A}$ is the set of all very strongly nilpotent elements of $ \mathfrak{A}$.


References [Enhancements On Off] (What's this?)

  • [1] T. S. Erickson and S. Montgomery, The prime radical in special Jordan rings, Trans. Amer. Math. Soc. 156 (1971), 155-164. MR 43 #306. MR 0274543 (43:306)
  • [2] N. Jacobson, Lecture note on quadratic Jordan algebra, Tata Institute, Bombay, India, 1969. MR 0325715 (48:4062)
  • [3] J. Lambek, Lectures on rings and modules, Blaisdell, Waltham, Mass., 1966, Chap. 3. MR 34 #5857. MR 0206032 (34:5857)
  • [4] C. Tsai, The prime radical in a Jordan ring, Proc. Amer. Math. Soc. 19 (1968), 1171-1175. MR 37 #6336. MR 0230776 (37:6336)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17C10

Retrieve articles in all journals with MSC: 17C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0313343-X
Keywords: Prime ideal, prime radical, strongly nilpotent element, very strongly nilpotent element, Jordan algebra
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society